| Model Number |
DE2110X13B |
| Medical Device Problem Codes |
Circuit Failure (1089); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: third party service center.
Event or Problem Description
A ventilator was returned to a third-party service center for preventative maintenance.There was no allegation of device malfunction.There was no harm or injury reported.During the evaluation of the device at third-party service center, a "service required" code was found in the ventilator's downloaded error log.The device's machine flow sensor and system board need to be replaced to address the issue.